# SDR ABXA201509010155

- Difficulty date: September 10, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 80,952 hours, 19,073 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T12047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO FLOORBEAM, UPPER CHORD STATION 1153 WAS CORRODED BEYOND LIMITS & WAS REPLACED IAW DWG 146T1204.  PN 146T1204-7, SN NSN, PART NAME UPPER CHORD, CORRODED LEVEL 2, EXACT FS & BS LOCATION ON ACFT STATION 1153, EXACT STRINGER & WS LOCATION ON ACFT LBL 48 TO RBL 48.  ACFT WAS GROUNDED.
